# SDR SWIA202266443

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 40,244 hours, 26,109 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

TRANSFER FROM EAML 986717 : APPROXIMATELY 10 INCH CRACK IN LEFT WINDSCREEN. DURING CRUISE NOTICE CRACK WITH ACTIVE ELECTRICAL BURNING ALONG THE CRACK. TURNED OFF LH WINDSHIELD HEAT, ELECTRICAL BURNING STOPPED AND CRACK STABILIZED.   (FLIGHT #3753 FILED CLOSED)   COMPLIED WITH TASK CARD 56-220-1000-SKY. LEAK CHECK GOOD. OPS CHECK GOOD AT THIS TIME. / TORQUE WRENCH S/N- Y120199  DUE- 6/2023
